# SDR SIMA2018102220003

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,464 hours, 37,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP. C/A-REMOVED AND REPLACED COCKPIT FLASHLIGHT IAW AMM 33-50-16 OPS CHECK GOOD.
